# SDR DALA2018061604083

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED INTERCOSTALS ON FWD WET AREA LBL 45 BTW STA 328-344 ALSO ON LBL 1 AND LBL 12 BTW STA 344-360. MAINTENANCE REPLACED INTERCOSTALS ON FWD WET AREA LBL 45 BTW STA 328-344 ALSO ON LBL 1 AND LBL 12 BTW STA 344-360 PER SRM 51-40-02. SRM 51-20-01 AND AMM 51-21-72.
